Artículo

Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We prove the simplicity and isolation of the first eigenvalue for the problem Δ pu = |u| p-2u in a bounded smooth domain Ω 〈 ℝ N, with a nonlinear boundary condition given by |∇u| p-2∂u/∂v = λ |u| p-2u on the boundary of the domain. Copyright © 2002 Hindawi Publishing Corporation.

Registro:

Documento: Artículo
Título:Isolation and simplicity for the first eigenvalue of the p-laplacian with a nonlinear boundary condition
Autor:Martínez, S.; Rossi, J.D.
Filiación:Departamento de Matemática, FCEYN, UBA, (1428) Buenos Aires, Argentina
Año:2002
Volumen:7
Número:5
Página de inicio:287
Página de fin:293
DOI: http://dx.doi.org/10.1155/S108533750200088X
Handle:http://hdl.handle.net/20.500.12110/paper_10853375_v7_n5_p287_Martinez
Título revista:Abstract and Applied Analysis
Título revista abreviado:Abstr. Appl. Anal.
ISSN:10853375
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_10853375_v7_n5_p287_Martinez.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_10853375_v7_n5_p287_Martinez

Referencias:

  • Allegretto, W., Huang, Y.X., A Picone's identity for the p-laplacian and applications (1998) Nonlinear Analysis, Theory, Methods and Applications, 32 (7), pp. 819-830. , PII S0362546X97005300
  • Anane, A., Simplicité et isolation de lapremière valeurpropre du p-laplacien avecpoids (1987) C. R. Acad. Sci. Paris Sér. i Math., 305 (16), pp. 725-728. , (French)
  • Babuška, I., Osborn, J., Eigenvalue problems (1991) Handbook of Numerical Analysis, 2, pp. 641-787. , North-Holland, Amsterdam
  • Cherrier, P., Problèmes de neumann non linéaires sur les variétés riemanniennes (1984) J. Funct. Anal., 57 (2), pp. 154-206. , (French)
  • Chipot, M., Chlebik, M., Fila, M., Shafrir, I., Existence of Positive Solutions of a Semilinear Elliptic Equation in R n +with a Nonlinear Boundary Condition (1998) Journal of Mathematical Analysis and Applications, 223 (2), pp. 429-471. , DOI 10.1006/jmaa.1998.5958, PII S0022247X98959583
  • Chipot, M., Shafrir, I., Fila, M., On the solutions to some elliptic equations with nonlinear neumann boundary conditions (1996) Adv. Differential Equations, 1 (1), pp. 91-110
  • Cîrstea, F.-C.Şt., Rǎdulescu, V.D., Existence and non-existence results for a quasilinear problem with nonlinear boundary condition (2000) J. Math. Anal. Appl., 244 (1), pp. 169-183
  • Del Pino, M., Flores, C., Asymptotic behavior of best constants and extremals for trace embeddings in expanding domains (2001) Communications in Partial Differential Equations, 26 (11-12), pp. 2189-2210
  • Escobar, J.F., Uniqueness theorems on conformal deformation of metrics (1990) Sobolev Inequalities, and an Eigenvalue Estimate, Comm. Pure Appl. Math., 43 (7), pp. 857-883
  • Escobar, J.F., Conformal deformation of a riemannian metric to a scalar flat metric with constant mean curvature on the boundary (1992) Ann. of Math. (2), 136 (1), pp. 1-50
  • Bonder, J.F., Pinasco, J.P., Rossi, J.D., Existence results for Hamiltonian elliptic systems with nonlinear boundary conditions (1999) Electronic Journal of Differential Equations, 1999, pp. 1-15. , http://ejde.math.swt.edu/Volumes/1999/40/fernandez.pdf
  • Fernandez Bonder, J., Rossi, J.D., Existence for an elliptic system with nonlinear boundary conditions via fixed point methods (2001) Adv. Differential Equations, 6, pp. 1-20
  • Bonder, J.F., Rossi, J.D., Existence results for the p-Laplacian with nonlinear boundary conditions (2001) Journal of Mathematical Analysis and Applications, 263 (1), pp. 195-223. , DOI 10.1006/jmaa.2001.7609
  • Garcia-Azorero, J., Peral, I., Existence and nonuniqueness for the p-laplacian: Nonlinear eigenvalues (1987) Comm. Partial Differential Equations, 12, pp. 1389-1430
  • Garcia-Azorero, J., Peral, I., Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric term (1991) Trans. Amer. Math. Soc., 323 (2), pp. 877-895
  • Hu, B., Nonexistence of a positive solution of the laplace equation with a nonlinear boundary condition (1994) Differential Integral Equations, 7 (2), pp. 301-313
  • Lindqvist, P., On the equation div(|∇u| p-2∇u) +λ |u| p-2u = 0 (1990) Proc. Amer. Math. Soc., 109 (1), pp. 157-164
  • Pfluger, K., Existence and multiplicity of solutions to a p-Laplacian equation with nonlinear boundary condition (1998) Electronic Journal of Differential Equations, 1998, pp. 1-13. , http://ejde.math.swt.edu/Volumes/1998/10/Pflueger.pdf
  • Terraccini, S., Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions (1995) Differential Integral Equations, 8 (8), pp. 1911-1922
  • Vazquez, J.L., A strong maximum principle for some quasilinear elliptic equations (1984) Appl. Math. Optim., 12 (3), pp. 191-202

Citas:

---------- APA ----------
Martínez, S. & Rossi, J.D. (2002) . Isolation and simplicity for the first eigenvalue of the p-laplacian with a nonlinear boundary condition. Abstract and Applied Analysis, 7(5), 287-293.
http://dx.doi.org/10.1155/S108533750200088X
---------- CHICAGO ----------
Martínez, S., Rossi, J.D. "Isolation and simplicity for the first eigenvalue of the p-laplacian with a nonlinear boundary condition" . Abstract and Applied Analysis 7, no. 5 (2002) : 287-293.
http://dx.doi.org/10.1155/S108533750200088X
---------- MLA ----------
Martínez, S., Rossi, J.D. "Isolation and simplicity for the first eigenvalue of the p-laplacian with a nonlinear boundary condition" . Abstract and Applied Analysis, vol. 7, no. 5, 2002, pp. 287-293.
http://dx.doi.org/10.1155/S108533750200088X
---------- VANCOUVER ----------
Martínez, S., Rossi, J.D. Isolation and simplicity for the first eigenvalue of the p-laplacian with a nonlinear boundary condition. Abstr. Appl. Anal. 2002;7(5):287-293.
http://dx.doi.org/10.1155/S108533750200088X